Investigation of the Orthogonality Assumption in the Bifactor Item Response Theory


Creative Commons License

BARIŞ PEKMEZCİ F. , GÜLLEROĞLU H. D.

EURASIAN JOURNAL OF EDUCATIONAL RESEARCH, no.79, pp.69-86, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: Issue: 79
  • Publication Date: 2019
  • Doi Number: 10.14689/ejer.2019.79.4
  • Title of Journal : EURASIAN JOURNAL OF EDUCATIONAL RESEARCH
  • Page Numbers: pp.69-86

Abstract

Purpose: This study aims to investigate the orthogonality assumption, which restricts the use of Bifactor item response theory under different conditions.